# SDR CALA9700805

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN LAP JOINT CORRODED BETWEEN STA 720E AND 740 AT STRINGER 26R.  A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5330-02521 AND SRM 51-30-8.
